# SDR DALA1217749263

- Difficulty date: March 21, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 36,380 hours, 20,789 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S00484B
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV/MOD FOUND FWD ENTRY STA 229 RBL 44 SEAT TRACK IS CORRODED.  REMOVED SECTION OF SET TRACK FROM STA 196-240.  LOCATED AND DRILLED NEW SECTION OF SEAT TRACK AND INSTALLED IAW SRM 53-40-01 FIG 6.
